I was taking Latuda a few months ago and I noticed I was a lot more active and walking more. I felt more upbeat. Did anyone else feel that way while taking Latuda?
I'm not sure, as I've only started Latuda a month or so ago, but it's possible. Could it also be that you were being treated for treatment-resistant depression or were in a depressive-phase of bipolar? If so, Latuda could really be helping to pull you out of that! :0)
Hi, Keep! Latuda doesn't work in the sense of an amphetamine or Nuvigil. What it's probably doing is correcting the imbalances in your brain so that you can FEEL energetic. again.
Whatever it is... enjoy it! Wildcat
PS, Latuda made me feel great too.
Yes I feel like I have more energy feel much better just start on the week ago
Yes, it does not make you feel tired all the time and spaced out. Like most antipsychotics. Best of luck!
Latuda didn't give me any energy at all, I started with 20 mg, now on 40 mgs for a week still haven't seen a change so far..
It can take 4-6 weeks or longer to feel the full effects of Latuda. Typically patients begin at a low dose of medicine and the dose is increased slowly over several weeks.
For treatment of depressive episodes of bipolar disorder (when used alone or with lithium or valproate), the dose usually ranges from 20 mg to 120 mg. Only your health care provider can determine the correct dose for you.
It may be that you need a dosage adjustment or just to give the medication more time to work.
Best regards, Wildcat
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 May 2018 • 7 answers
Updated 22 Nov 2017 • 4 answers
I got off Latuda a bit ago,and It worked amazingly for my bipolar 2,I had to get off of it because i
Updated 4 Nov 2016 • 1 answer
Updated 5 May 2017 • 1 answer
Updated 13 Jan 2018 • 4 answers